# SDR EE4Y2023122819078

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOW
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING TRAILING EDGE, DURING REMOVAL OF FLAP FAIRING #2 FOR ACCESS, IT WAS FOUND WITH EXCESSIVE MOVEMENT. NOTE:  THE FLAP #2 MOVABLE FAIRING FWD HINGE POINT BEARING WAS REPLACED IN ACCORDANCE WITH ERJ-190 AMM TASK 57-58-23-000-801-A PARAGRAPH 1H(13) STEP (C) AND TASK 57-58-23-400-801-A PARAGRPAH 1I(4) STEP (S) AND REPLACED BEARING AND BUSHINGS AT FAIRING LINK ARM ATTACH POINTS IN ACCORADNCE WITH ERJ-190 AMM TASK 20-10-08-000-801-A PARAGRAPH 1E (1) TASK 20-10-08-400-801-A PARAGRAPH 1F AND 1G STEP (10) THRU (12) . FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 ITEM : 6-1.
